# SDR UPS04242980

- Difficulty date: August 5, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 3 ENGINE THRUST REVERSER, SUSPECT CRACK ON INNER SURFACE OF JET PIPE DUCT ON AFT SIDE OF LT LATCH BOX FRAME FASTENERS.  REPAIR CARRIED OUT IAW AAAE EO 2004-073-001 R1 UPS ENG FILE 727-78-20015.
